I've been having 'leg problems'. I'm sure you're not really interested in my aches and pains, but I've recently had swollen legs/feet and after a few hundred yards, walking had become quite uncomfortable.
I spoke to my Doc' about it, and asked him if I could have some diuretics. In typical fashion, he didn't have a clue, and suggested I buy some long socks!!! I didn't.
So, doing what we all do these days, I consulted reliable Dr Google and found that one of the tablets I've been taking was probably responsible for the swelling. It seems that Amlodipine is well known for causing leg problems, so I've self-non-medicated, and stopped taking them. Frankly I would rather be able to walk around comfortably than take pills for my blood pressure (which is roughly OK anyway).
I am now into my second week of not taking the wretched things, and I think my body is slowly ridding itself of the side effects of this horrible medicine. My legs are no longer swollen, and I can already walk much further distances without too much discomfort. I still have hip problems, and a bad lower back, but the worrying swelling has gone. Hooray!
I shall need to wait another week or more before I can be sure of any real change, but I'm really hoping this is the answer to my problem, and if my Doc' wishes, he can prescribe me something else that won't make my feet and lower legs swell-up. There must be an alternative.
Maybe he didn't read his 'Boys Book of Medicine' as far as S for 'Swollen Feet'; but had he done so, long socks certainly wouldn't have been the answer!